MathSciNet Relay Station
MathSciNet bibliographic data
MR1489931 (98k:20080) 20G20 (14F25 17B20 22E10 52B30)
Lehrer, G. I. The cohomology of the regular semisimple variety. J. Algebra 199 (1998), no. 2, 666–689.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement